I’ve had chronic diarrhea for two years since I had hip replacement?

I’ve had chronic diarrhea for two years since I had hip replacement, started right after I stopped the pain meds. Also took alot of Advil etc before surgery from so much pain. I’ve had C-Diff test, parisite test, colona guard . I’ve done the brat diet, fodmap diet, no grains, no dairy, stopped nascort, stopped benadryl, I take only levothyroxine 100MCG, Colon probio. I really believe I need to heal my colon

Age: 61
Female
Medications: levothyroxine

advertisement:

2
Doctor Answers And General Comments : (both members and visitors can post)

avatar
2 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
2 Comment authors
Dr.HoneyDr. J. Ernesto Recent comment authors
  Subscribe  
Notify of
Dr. Javez Ernesto
Member
Dr. Javez Ernesto

You need to rule any medical problem such as Diabetes, Gluten insensitivity, Ulcerative colitis, Chron’s Disease or IBS. This can be done with Blood test, Stool test, Imaging test and Colonoscopy. If all OK. Then you will need to rebuild your intestinal flora. Eliminate NSAIDS, Chlorine, Foods containing lectins and rebuild using prebiotic foods and probiotics.

Dr.Honey
Member
Dr.Honey

Hi. Can understand your concerns. As per your complain the symptoms of diarrhea can be due to causes like medicine side effects, viral gastroenteritis, food poisoning, parasitic infestation,food intolerance, food allergies,laxative abuse,excess intake of tea and coffee,electrolyte imbalance etc.. As of now you should start taking anti diarrhea medication like Loperaminde, take fluid replacement therapy that is drink plenty of oral rehydration salts by dissolving in water and take more of banana, yoghurt, rice and cereals.. In case of no resolution in next 3 to 4 days consult a Gastroenterologist and get evaluated and a thorough clinical evaluation and investigations… Read more »